# SDR UPS96220481

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON FLOOR WEB STA 460 WL 208, LBL 52 AREA MARKED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM 53-10-1, CUT OUT DAMAGED AREA AND REPAIRED PER SRM 51-40-02.
